Sufficient conditions for optimality on a nonfixed time interval for differential inclusions with delay, and duality
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 964-969
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a6,
author = {E. N. Makhmudov},
title = {Sufficient conditions for optimality on a nonfixed time interval for differential inclusions with delay, and duality},
journal = {Differencialʹnye uravneni\^a},
pages = {964--969},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a6/}
}
TY - JOUR AU - E. N. Makhmudov TI - Sufficient conditions for optimality on a nonfixed time interval for differential inclusions with delay, and duality JO - Differencialʹnye uravneniâ PY - 1991 SP - 964 EP - 969 VL - 27 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_6_a6/ LA - ru ID - DE_1991_27_6_a6 ER -
E. N. Makhmudov. Sufficient conditions for optimality on a nonfixed time interval for differential inclusions with delay, and duality. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 964-969. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a6/